Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Recent Mathematical Tables
HTML articles powered by AMS MathViewer

by PDF
Math. Comp. 1 (1945), 436-448 Request permission

Corrigendum: Math. Comp. 3 (1948), 332.
    F. W. Newman, “Table of the descending exponential function to twelve or fourteen places of decimals,” Cambridge Phil. So., Trans., v. 13, 1883, p. 145-241.
Additional Information
  • © Copyright 1945 American Mathematical Society
  • Journal: Math. Comp. 1 (1945), 436-448
  • DOI: